Be wary of certain class of diabetes medications
Dr. Stephen Ponder has had type 1 diabetes since 1966. He has also been an endocrinologist for 24 years.
Join the discussion below, or Read more at Corpus Christi Caller-Times.
#1 Dec 23, 2011
There are several diabetes medications that you should be wary of. One of them is Actos. Many Actos lawsuit victims claim that the drug is responsible for many injuries. http://www.rotlaw.com/actos/
#2 Dec 23, 2011
Big surprise that everything PHARMA maims and kills. CEO'S and owners will serve no prison time.
Add your comments below
|Tetany caused by hyperglycemia?||Jul 28||cjlopr||1|
|Can a endocrinologist help me with constant bod... (Sep '10)||Jun '15||kimkim15||28|
|Treatment options vastly improved for Type 1 pa... (Apr '11)||Jun '15||Bernard Farrell||17|
|i have high prolactin help||May '15||lindseylagoy2||1|
|about beard and moustache (Apr '07)||Mar '15||sahil||242|
|Sustanon 250 for Less beard growth - doctor ha... (Dec '06)||Mar '15||rahul||122|
|Secondhand smoke can cause weight gain (Nov '14)||Feb '15||jeanrose770||14|
Find what you want!
Search Endocrinology Forum Now
Copyright © 2015 Topix LLC